MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.1MM(D) 5MM(P) 5MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.1MM(D) 5MM(P) 5MM(H); DENTAL ABUTMENT
Catalog Number IEEHA455
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the healing abutment at tooth site #30 did not seat.Could not get it to thread down all the way.Patient came back days later complaining, it didn't feel right.Removed and replaced abutment in the same site.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) ieeha455, (certain bellatek encode emergence healing abutment 4.1mm(d) 5mm(p) 5mm(h)) for evaluation.Visual evaluation was performed, has signs of use and the threading was discolored and worn.The abutment seated, engaged and disengaged with an in-house implant as intended.Dhr review was completed for the subject lot number 1282235.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1282235 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation was torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did not occur.The abutment seated, engaged and disengaged with an in-house implant as intended.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.1MM(D) 5MM(P) 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23974484
Report Number0001038806-2026-00051
Device Sequence Number10626473
Product Code NHA
UDI-Device Identifier00844868045496
UDI-Public(01)00844868045496(17)290531(10)1282235
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIEEHA455
Device Lot Number1282235
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexUnknown
Patient EthnicityNon Hispanic